RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1208–1219 (Mi zvmmf6639)  

This article is cited in 1 scientific paper (total in 1 paper)

The convergence of additive schemes with equations on graphs

I. V. Fryazinov

Moscow

Full text: PDF file (1003 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 155–169

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65M15; Secondary 65M12, 65M06
Received: 28.06.1971

Citation: I. V. Fryazinov, “The convergence of additive schemes with equations on graphs”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1208–1219; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 155–169

Citation in format AMSBIB
\Bibitem{Fry72}
\by I.~V.~Fryazinov
\paper The convergence of additive schemes with equations on graphs
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1208--1219
\mathnet{http://mi.mathnet.ru/zvmmf6639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0321314}
\zmath{https://zbmath.org/?q=an:0303.65083}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 155--169
\crossref{https://doi.org/10.1016/0041-5553(72)90009-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6639
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Samarskii, I. V. Fryazinov, “Difference approximation methods for problems of mathematical physics”, Russian Math. Surveys, 31:6 (1976), 179–213  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:91
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020